Differential and Integral Equations

Some infectious disease models with population dynamics and general contact rates

Fred Brauer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 827-836.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730126

Mathematical Reviews number (MathSciNet)
MR1059332

Zentralblatt MATH identifier
0722.92014

Subjects
Primary: 92D30: Epidemiology
Secondary: 34D99: None of the above, but in this section 92D25: Population dynamics (general)

Citation

Brauer, Fred. Some infectious disease models with population dynamics and general contact rates. Differential Integral Equations 3 (1990), no. 5, 827--836. https://projecteuclid.org/euclid.die/1378730126


Export citation